# SDR 95FDEA01552

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Condition: Missing
- Location: Rudder Controls
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PRESSURE REQUIRED TO MOVE RUDDER PEDALS IS CONSIDERABLY LESS THAN ON OTHER DC-10-A/C.  FOUND UPPER RUDDER LOAD FEEL MECHANISM SECOND STAGE SPRING PRELOAD MISSING.  INSTALLED SAME, OPS CKS GOOD IAW MM 27-20-00 ON (P/N AMH7002-1).
